# SDR YENA2025030300220

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 42,789 hours, 8,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REAR BARREL FLOOR STRUCTURE CORROSION FOUND ON FLOR SILL AT FR 76 STRG 22R; REMOVED CORROSION ON FLOOR SILL (PN# C01342901-113) AR FR76 STRG 22R AS PER REQ 500-53-61-1690 AND JETBLUE EC# A25-113-01 REF AVIANOR WO# JB-3112-C01 NR# 3239 FOR WORK ACCOMPLISHED.
